# SDR UPS04841695

- Difficulty date: December 30, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 66,981 hours, 24,729 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Aft Lower Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, LONGERON 33R CORRODED AT STA 1480.  CUT OUT CORRODED SECTION OF LONGERON 33R FROM STA 1470 TO 1490.  FABRICATED AND INSTALLED REPLACEMENT SECTION PER SRM 53-2-2 FIG 10.
